Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 255, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 2, 2008, 2:13 AM CDT for 10 counties in Oklahoma. It was in force for 62 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 2, 2008, 2:13 AM CDT (07:13 UTC)
- Expired
- May 2, 2008, 3:15 AM CDT
- In force
- 62 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Creek County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Okfuskee County, OK, Okmulgee County, OK, Pittsburg County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 50 km from the middle of the area, began a volume at 07:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 2, 2:15 AM CDT | TSTM WND GST 60 | Slick, OK | MANY POWER OUTAGES NOTED AS WELL. |
| May 2, 2:22 AM CDT | TSTM WND DMG | Owasso, OK | HOTEL UNDER CONSTRUCTION COLLAPSED DUE TO WIND GUSTS. |
| May 2, 2:22 AM CDT | TSTM WND DMG | Tulsa, OK | LARGE TREE LIMBS DOWN -55TH AND YALE |
| May 2, 2:22 AM CDT | TSTM WND GST 60 | Tulsa, OK | 55TH AND YALE AVENUE. |
| May 2, 2:23 AM CDT | HAIL 1 | Cromwell, OK | WEST SIDE OF TOWN |
| May 2, 3:00 AM CDT | TSTM WND GST 68 | 5 Sse Haskell, OK | |
| May 2, 3:02 AM CDT | HAIL 1 | Jamesville, OK | |
| May 2, 3:05 AM CDT | TSTM WND GST 61 | 5 Sse Haskell, OK | |
| May 2, 3:10 AM CDT | TSTM WND DMG | 3 Se Dustin, OK | TREE BLOWN DOWN. |
| May 2, 3:10 AM CDT | TSTM WND GST 58 | Porter, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 2, 1:09 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 7.2 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3804 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 1259 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 165 m²/s²
- 0-3 km storm-relative helicity
- 278 m²/s²
- Significant tornado parameter
- 4.8
- Supercell composite
- 30.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 020713
SVRTSA
OKC037-091-097-101-107-111-121-131-143-145-020815-
/O.NEW.KTSA.SV.W.0255.080502T0713Z-080502T0815Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
213 AM CDT FRI MAY 2 2008
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA
OKFUSKEE COUNTY IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN CREEK COUNTY IN NORTHEAST OKLAHOMA
SOUTHERN MAYES COUNTY IN NORTHEAST OKLAHOMA
OKMULGEE COUNTY IN NORTHEAST OKLAHOMA
SOUTHERN ROGERS COUNTY IN NORTHEAST OKLAHOMA
TULSA COUNTY IN NORTHEAST OKLAHOMA
WAGONER COUNTY IN NORTHEAST OKLAHOMA
MCINTOSH COUNTY IN SOUTHEAST OKLAHOMA
NORTHERN PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA
* UNTIL 315 AM CDT
* AT 209 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL
AND DAMAGING WINDS TO 65 MPH. THESE STORMS WERE LOCATED ALONG A
LINE EXTENDING FROM TULSA TO 13 MILES SOUTHWEST OF BEARDEN...MOVING
EAST AT 45 MPH.
* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...MOUNDS...
OWASSO...GLENPOOL...OKFUSKEE...OKEMAH...JENKS...TULSA...BEGGS...
BIXBY...CATOOSA...BROKEN ARROW...CLEARVIEW...PRESTON...VERDIGRIS...
PHAROAH...WILSON...WELEETKA...OKMULGEE...ONETA...TIAWAH...BALD
HILL...STONEBLUFF...SCHULTER...HENRYETTA...DEWAR...MORRIS...
COWETA...INOLA...HASKELL...GRAYSON...HOFFMAN...CHOUTEAU...PORTER...
BOYNTON...HANNA...TAFT...COUNCIL HILL...TULLAHASSEE...STIDHAM...
RAIFORD...WAGONER...INDIANOLA...LOCUST GROVE...VIVIAN...SALINA...
OKAY...OKTAHA...RENTIESVILLE...CHECOTAH...MUSKOGEE AND CANADIAN.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3629 9507 3601 9522 3598 9528 3590 9527
3515 9565 3514 9600 3528 9601 3528 9642
3530 9645 3547 9647 3618 9605 3618 9601
3628 9599
TIME...MOT...LOC 0713Z 270DEG 41KT 3620 9591 3521 9649
$$2 follow-up statements
000
WWUS54 KTSA 020726
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
225 AM CDT FRI MAY 2 2008
OKC037-091-097-101-107-111-121-131-143-145-020815-
/O.CON.KTSA.SV.W.0255.000000T0000Z-080502T0815Z/
OKMULGEE OK-MUSKOGEE OK-WAGONER OK-ROGERS OK-CREEK OK-OKFUSKEE OK-
MCINTOSH OK-TULSA OK-MAYES OK-PITTSBURG OK-
225 AM CDT FRI MAY 2 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM CDT
FOR NORTHERN PITTSBURG...SOUTHERN MAYES...TULSA...MCINTOSH...
OKFUSKEE...SOUTHEASTERN CREEK...SOUTHERN ROGERS...WAGONER...
NORTHWESTERN MUSKOGEE AND OKMULGEE COUNTIES...
AT 222 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL AND DESTRUCTIVE WINDS TO 75 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM CATOOSA TO 10 MILES SOUTH OF
BEARDEN...MOVING EAST AT 45 MPH. THE GREATEST POTENTIAL FOR DAMAGING
WINDS TO 75 MILES AN HOUR IS ACROSS SOUTHERN AND EASTERN TULSA
COUNTY.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...PRESTON...
VERDIGRIS...PHAROAH...LEONARD...WILSON...WELEETKA...ONETA...
OKMULGEE...BRYANT...TIAWAH...BALD HILL...STONEBLUFF...SCHULTER...
HENRYETTA...MORRIS...DEWAR...COWETA...INOLA...HASKELL...GRAYSON...
REDBIRD...HOFFMAN...CHOSKA...ERAM...JAMESVILLE...CHOUTEAU...PORTER...
HITCHITA...VERNON...BOYNTON...MAZIE...HANNA...TAFT...COUNCIL HILL...
PIERCE...TULLAHASSEE...RAIFORD...WAGONER...WAINWRIGHT...MURPHY...
STIDHAM...INDIANOLA...LOCUST GROVE...VIVIAN...OKAY...OKTAHA...
RENTIESVILLE...CHECOTAH...SUMMIT...ONAPA...MUSKOGEE AND CANADIAN.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3629 9507 3601 9522 3598 9528 3590 9527
3515 9565 3514 9600 3528 9601 3528 9642
3530 9645 3547 9647 3618 9605 3618 9601
3628 9599
TIME...MOT...LOC 0725Z 270DEG 41KT 3619 9573 3520 9633
$$000
WWUS54 KTSA 020752
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
252 AM CDT FRI MAY 2 2008
OKC037-020802-
/O.CAN.KTSA.SV.W.0255.000000T0000Z-080502T0815Z/
CREEK OK-
252 AM CDT FRI MAY 2 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CREEK COUNTY IS
CANCELLED...
LAT...LON 3627 9509 3608 9517 3598 9528 3590 9527
3582 9530 3515 9567 3514 9600 3528 9601
3529 9629 3629 9574
TIME...MOT...LOC 0752Z 270DEG 41KT 3619 9547 3520 9608
$$
OKC091-097-101-107-111-121-131-143-145-020815-
/O.CON.KTSA.SV.W.0255.000000T0000Z-080502T0815Z/
OKMULGEE OK-MUSKOGEE OK-WAGONER OK-ROGERS OK-OKFUSKEE OK-MCINTOSH OK-
TULSA OK-MAYES OK-PITTSBURG OK-
252 AM CDT FRI MAY 2 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM CDT
FOR NORTHERN PITTSBURG...SOUTHERN MAYES...TULSA...MCINTOSH...
SOUTHEASTERN OKFUSKEE...SOUTHERN ROGERS...WAGONER...NORTHWESTERN
MUSKOGEE AND OKMULGEE COUNTIES...
AT 247 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM INOLA TO 9 MILES SOUTH OF WELEETKA...
MOVING EAST AT 35 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...GRAYSON...
HASKELL...HOFFMAN...ERAM...REDBIRD...CHOSKA...JAMESVILLE...
HITCHITA...CHOUTEAU...BOYNTON...VERNON...PORTER...MAZIE...TAFT...
HANNA...PIERCE...COUNCIL HILL...WAGONER...MURPHY...WAINWRIGHT...
RAIFORD...TULLAHASSEE...STIDHAM...INDIANOLA...VIVIAN...LOCUST
GROVE...SUMMIT...OKTAHA...MUSKOGEE...CANADIAN...RENTIESVILLE...
ONAPA...CHECOTAH AND OKAY.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3627 9509 3608 9517 3598 9528 3590 9527
3582 9530 3515 9567 3514 9600 3528 9601
3529 9629 3629 9574
TIME...MOT...LOC 0752Z 270DEG 41KT 3619 9547 3520 9608
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 2, 1:57 AM CDT, 16 minutes earlier.
Area forecast discussion, May 2, 1:57 AM CDT, 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 157 AM CDT FRI MAY 2 2008 .MESOSCALE UPDATE... THE TTUL TDWR DATA REVEALS A SMALL MESO HAS BEEN TRACKING ACROSS SOUTHERN CREEK COUNTY. THE MESO HAS BECOME BETTER ORGANIZED. GIVEN THE STRONG LOW-LEVEL SHEAR ENVIRONMENT SOME TORNADO THREAT EXISTS NOT ONLY WITH THE CREEK COUNTY SEGMENT OF THE LINE...BUT ALL THE LINE IN NORTHEAST OKALAHOMA. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...08 LONG TERM....99
Hazardous weather outlook, May 1, 10:53 PM CDT, 3 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1053 PM CDT THU MAY 1 2008 ARZ001-002-010-011-019-020-029-OKZ049-053>076-021000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1043 PM CDT THU MAY 1 2008 ...ADDITIONAL STORMS WILL MOVE THROUGH THE AREA OVERNIGHT... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...LIMITED. AREA....EASTERN OKLAHOMA. ONSET...AFTER MIDNIGHT. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...AROUND MIDNIGHT...OSAGE COUNTY. AREA AT GREATEST RISK...EASTERN OKLAHOMA. FLASH FLOOD. RISK...LIMITED. AREA...EASTERN OKLAHOMA. DISCUSSION... A COLD FRONT WILL SWEEP ACROSS THE AREA OVERNIGHT. A LINE OF STORMS WITH AND SLIGHTLY AHEAD OF THE FRONT IS EXPECTED TO REACH NORTHWEST OSAGE COUNTY AROUND MIDNIGHT AND CONTINUE MOVING ACROSS THE REGION REACHING NORTHWEST ARKANSAS BETWEEN 3 AND 5 AM. THE PROGRESSIVE LINEAR NATURE OF CONVECTION OVERNIGHT SUGGESTS A MUCH LARGER AREA OF EASTERN OKLAHOMA WILL BE EFFECTED BY STORMS THAN THE SCATTERED SUPER CELLS NORTHWEST OF TULSA THURSDAY EVENING. LARGE HAIL AND DAMAGING WINDS WILL THE PRIMARY THREAT WITH A SMALL RISK OF TORNADOES. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. SATURDAY...NO HAZARDS. SUNDAY...NO HAZARDS. MONDAY...THUNDERSTORM POTENTIAL. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... THUNDERSTORMS ASSOCIATED WITH THE COLD FRONT MAY LINGER IN THE REGION EARLY FRIDAY MORNING BEFORE ENDING BY MID MORNING AS THE FRONT AND UPPER LEVEL SYSTEM MOVE AWAY FROM THE FORECAST AREA. A QUIET PERIOD IS EXPECTED FOR THE WEEKEND. A CHANCE OF THUNDERSTORMS RETURNS SUNDAY NIGHT AS THE NEXT SYSTEM APPROACHES. A CHANCE FOR THUNDERSTORMS REMAINS IN THE FORECAST MONDAY THROUGH WEDNESDAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Local storm report, May 1, 8:31 PM CDT, 5 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
831 PM CDT THU MAY 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM TORNADO 7 W BLACKBURN 35.82N 94.34W
05/01/2008 WASHINGTON AR BROADCAST MEDIA
LARGE CONE TORNADO
&&
BASLocal storm report, May 1, 8:34 PM CDT, 5 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TULSA OK
834 PM CDT THU MAY 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM TORNADO 7 W BLACKBURN 36.37N 96.72W
05/01/2008 PAWNEE OK BROADCAST MEDIA
LARGE CONE TORNADO
&&
BASLocal storm report, May 1, 8:39 PM CDT, 5 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
839 PM CDT THU MAY 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM TORNADO 2 SE RALSTON 36.48N 96.71W
05/01/2008 OSAGE OK STORM CHASER
100 YARD WIDE MULTI VORTEX TORNADO. HAS BEEN 2 TORNADOES
ON THE GROUND AT THE SAME TIME.
&&
BASLocal storm report, May 1, 9:10 PM CDT, 5 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
910 PM CDT THU MAY 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0907 PM TORNADO 8 SW PAWHUSKA 36.59N 96.44W
05/01/2008 OSAGE OK STORM CHASER
TORNADO THAT IS TRACKING THROUGH PAWNEE AND OSAGE
COUNTIES REMAINS ON THE GROUND AT THIS TIME. CONTINUED
REPORTS OF 2 TORNADOES ON THE GROUND AT THE SAME TIME
INTERMITTENTLY.
&&
BASLocal storm report, May 2, 1:40 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
140 AM CDT FRI MAY 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0133 AM HAIL 4 N HOMINY 36.47N 96.39W
05/01/2008 E0.75 INCH OSAGE OK AMATEUR RADIO
DIME TO PENNY SIZE HAIL
&&
DMJLocal storm report, May 2, 2:12 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
212 AM CDT FRI MAY 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0212 AM HAIL SAND SPRINGS 36.14N 96.11W
05/02/2008 E0.75 INCH TULSA OK AMATEUR RADIO
DIME TO PENNY SIZE HAIL
&&
DMJThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 7:08 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 67 min |
| May 1, 7:38 PM CDT | Tornado Warning | TSA | Pawnee | 67 min |
| May 1, 7:42 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 63 min |
| May 1, 8:28 PM CDT | Tornado Warning | TSA | Osage, Pawnee | 62 min |
| May 1, 8:45 PM CDT | Tornado Warning | TSA | Creek, Pawnee | 31 min |
| May 1, 9:21 PM CDT | Tornado Warning | TSA | Osage | 30 min |
| May 2, 12:26 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 64 min |
| May 2, 1:13 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee, Tulsa | 62 min |
| May 2, 1:27 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Osage, Pawnee, Rogers, Tulsa and 1 more | 63 min |
| May 2, 2:29 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers | 61 min |
| May 2, 3:09 AM CDT | Tornado Warning | TSA | Mayes | 31 min |
| May 2, 3:16 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, Latimer, McIntosh, Mayes and 4 more | 59 min |
| May 2, 3:30 AM CDT | Severe Thunderstorm Warning | TSA | Delaware, Mayes, Ottawa | 60 min |
| May 2, 4:02 AM CDT | Tornado Warning | TSA | Adair, Delaware | 43 min |
| May 2, 4:11 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, Latimer, LeFlore, Pittsburg and 1 more | 64 min |
| May 2, 5:10 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Sequoyah | 80 min |
| May 2, 5:45 AM CDT | Special Weather Statement | TSA | Pushmataha | 45 min |
| May 2, 6:06 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Pushmataha | 54 min |
| May 2, 6:12 AM CDT | Areal Flood Advisory | TSA | Okfuskee, Okmulgee, Osage | 30 days |
| May 2, 6:28 AM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 47 min |
| May 2, 7:01 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 48 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.